Header

UZH-Logo

Maintenance Infos

A Skorokhod problem with singular drift and its application to the origin of universes


Domenig, Thomas; Nagasawa, Masao (1994). A Skorokhod problem with singular drift and its application to the origin of universes. Proceedings of the Japan Academy. Series A. Mathematical Sciences, 70(4):88-93.

Statistics

Altmetrics

Downloads

47 downloads since deposited on 29 Nov 2010
6 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1994
Deposited On:29 Nov 2010 16:29
Last Modified:05 Apr 2016 13:28
Publisher:Japan Academy
ISSN:0386-2194
Publisher DOI:https://doi.org/10.3792/pjaa.70.88
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1276880

Download

Preview Icon on Download
Preview
Filetype: PDF
Size: 576kB
View at publisher

Author Collaborations